# SDR 2016FA0000442

- Difficulty date: December 7, 2015
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N709LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11419
- Aircraft time: 630 hours
- Engine: Lyc IO360L2A
- Engine time: 630 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Nr 4 Cylinder
- Part time: 630 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  FLIGHT CREW REPORTED LOSS OF 200 RPM AND AN ENGINE VIBRATION, FLIGHT CREW RETURNED AND LANDED IMMEDIATELY.  PERFORMED DIFFERENTIAL CYLINDER LEAK CHECK AND DISCOVERED CYLINDER NR 4 HAD A STUCK AND LEAKING EXHAUST VALVE.  ENGINE TOTAL TIME 629.6.
